# SDR SWAA2019072235149

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 43,630 hours, 25,941 cycles
- System (JASC): 3160 · Central Display
- Part: Electronic Unit
- Part number: 4081600930
- Part serial: 02326793
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, ALL DISPLAYS ERRATIC AND WENT BLANK OFF AND ON. MULTIPLE WARNINGS DISPLAYED. UNABLE TO CHANGE CA'S ALTIMETER SETTING. AUTO THROTTLES BECAME ERRATIC WHEN DISPLAYS BECAME INTERMITTENT. R&R #2 DISPLAY ELECTRONIC UNIT IAW AMM.
